Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Diabetic, overweight, having boils all over the body, taking medicines, no relief. Advice?

I am 44years old having 110kg body weight suffering from diebatic and frequintly suffering from boils.2months before iwas suffering from boils and taken medicine clavam625mg and recool and some other medicine then healed again now the very same type of boils started in many places of the can i b aqay from l this please tell me. With thanks km singh.
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
The cause for repeated skin boils look to be due to your uncontrolled diabetes.
You must control your diabetes meticulously as ncntrolled diabetes will not only lead to repeated bouts of skin infections but also other infections and different complications.
You must also control ypur weight.
Consult your doctor for the proper management and treatment of your diabetes.
Take the help of a dietician for reduction of weight.
Must do regular walk and exercises.
Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor